English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51776/86996 (60%)
Visitors : 8378758      Online Users : 125
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/71514


    Title: Mining Interval Seqential Patterns
    Authors: 蔣定安;Chiang, Ding-an;Lee, Shao-lun;Chen, Chun-chi;Wang, Ming-hua
    Contributors: 淡江大學資訊工程學系
    Date: 2005-03
    Issue Date: 2011-10-24 01:17:17 (UTC+8)
    Publisher: Wiley Periodicals
    Relation: Internal Journal of Intelligent System 20(3), pp. 359-373
    DOI: 10.1002/int.20070
    Appears in Collections:[Graduate Institute & Department of Computer Science and Information Engineering] Journal Article

    Files in This Item:

    There are no files associated with this item.

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback